# SDR SIMA202301186001

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 40,082 hours, 35,568 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR REPORTED AFT OF AIRCRAFT. CFR CALLED OUT. NO FIRE. NO REVENUE ON BOARD. CONTRACT MTX PIA EVALUATING.  RAN PACKS WITH BOTH APU AND ENGINES,  NO FAULTS FOUND. RAN GROUND AIR & NOTED SPARKS AND SMOKE COMING FROM END OF HOSE. VERIFIED FAULT IS WITH GROUND EQUIPMENT NOT THE A/C
